Erratum/addendum to the paper: “Quasi $^*$-algebras and generalized inductive limits of $C^*$-algebras” (Studia Math. 202 (2011), 165–190)

Volume 217 / 2013

Giorgia Bellomonte, Camillo Trapani Studia Mathematica 217 (2013), 95-96 MSC: 47L60, 47L40. DOI: 10.4064/sm217-1-6

Authors

  • Giorgia BellomonteDipartimento di Matematica e Informatica
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail
  • Camillo TrapaniDipartimento di Matematica e Informatica
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image